Exact solution of the orbit-dependent pairing Hamiltonian
An infinite-dimensional algebraic approach is introduced to derive exact particle-number conserving solutions of the nuclear mean-field plus orbit-dependent pairing Hamiltonian. As an example, exact solutions of a model Hamiltonian for ds-shell nuclei are compared with shell-model and equal strength pairing calculations for 18-26O isotopes.
Publication Source (Journal or Book title)
Journal of Physics A: Mathematical and General
Pan, F., & Draayer, J. (1999). Exact solution of the orbit-dependent pairing Hamiltonian. Journal of Physics A: Mathematical and General, 32 (6), 1065-1072. https://doi.org/10.1088/0305-4470/32/6/016